# SDR QMLA2018031518030

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N223AM
- Make and model: Bell 407
- Aircraft serial: 53954
- Aircraft time: 2,480 hours, 7,266 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 206362002103
- Part serial: 1651
- Condition: Unsecure
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF CREW HAD A FUEL ODOR INSIDE COCKPIT.  AIRCRAFT TURN AROUND AND FOUND FUEL CAP NOT INSTALLED PROPERLY BY FBO. IAW GOM 9.4,  AIRCRAFT PREFLIGHT WALK-AROUND,  COWLS, CAPS AND FASTENERS SHOULD BE CHECKED FOR PROPER INSTALLATION BEFORE FLIGHT
